# SDR SWAA2025100609911

- Difficulty date: August 30, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL AREA ACCESS PANEL 542BB AT LT WING.  REPAIRED INTERNAL AREA ON ACCESS PANEL 542BB AT LT WING IAW SWA EA M-21-157-01063.
